You are here

Győry Kálmán

Győry Kálmán

Name: Győry Kálmán
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
206
Publications in DEA:
206
OA:
15
Date range:
1963-2024
2024
  1. Győry, K., Pethő, A., Szalay, L.: Decomposable Forms Generated by Linear Recurrences.
    J. Integer Seq. 27 1-19, 2024.
    Journal metrics:
    Q3 Discrete Mathematics and Combinatorics (2022)
  2. Bérczes, A., Bugeaud, Y., Győry, K., Mello, J., Ostafe, A., Sha, M.: Explicit bounds for the solutions of superelliptic equations over number fields.
    Forum Math. "Accepted by Publisher" (-), -, 2024.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q1 Mathematics (miscellaneous) (2022)
2023
  1. Bhargava, M., Evertse, J., Győry, K., Remete, L., Swaminathan, A.: Hermite equivalence of polynomials.
    Acta Arith. [Epub ahead of print] (-), -, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  2. Dujella, A., Győry, K., Michaud-Jacobs, P., Pintér, Á.: On power values of pyramidal numbers, II.
    Acta Arith. 208 (3), 199-213, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
2022
  1. Evertse, J., Győry, K.: Effective results and methods for diophantine equations over finitely generated domains.
    Cambridge University Press, Cambridge, 240 p., 2022. ISBN: 9781009005852
  2. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers composed from a given set of primes, I (Additive decompositions).
    Acta Arith. 202 (1), 29-42, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  3. Győry, K.: S-unit equations and Masser`s ABC conjecture in algebraic number fields.
    Publ. Math. Debr. 100 (3-4), 499-511, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2021
  1. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, I. (Smooth numbers).
    Indag. Math.-New Ser. 32 (2), 365-374, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, II: Smooth numbers and generalizations.
    Indag. Math.-New Ser. 32 (4), 813-823, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2020
2019
  1. Győry, K.: Bounds for the solutions of S-unit equations and decomposable form equations II.
    Publ. Math. Debr. 94 (3-4), 507-526, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Evertse, J., Győry, K., Stewart, C.: Mahler's Work on Diophantine Equations and Subsequent Developments.
    Doc Math. Ext.Vol. Mahl.Sel. 149-171, 2019.
  3. Evertse, J., Győry, K., Pethő, A., Thuswaldner, J.: Number systems over general orders.
    Acta Math. Hung. 159 (1), 187-205, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2018
  1. Bertók, C., Győry, K., Hajdu, L., Schinzel, A.: On the smallest number of terms of vanishing sums of units in number fields.
    J. Number Theory. 192 328-347, 2018.
    Journal metrics:
    Q1 Algebra and Number Theory
  2. Bugeaud, Y., Evertse, J., Győry, K.: S-parts of values of univariate polynomials, binary forms and decomposable forms at integral points.
    Acta Arith. 184 (2), 151-185, 2018.
    Journal metrics:
    Q2 Algebra and Number Theory
2017
  1. Evertse, J., Győry, K.: Discriminant equations in Diophantine number theory.
    Cambridge University Press, Cambridge, xviii, 457 p., 2017. ISBN: 9781107097612
  2. Evertse, J., Győry, K.: Effective results for discriminant equations over finitely generated integral domains.
    In: Number Theory-Diophantine problems uniform distribution and applications. Ed.: Christian Elsholtz, Peter Grabner, Springer, Cham, 237-256, 2017. ISBN: 9783319553566
2016
  1. Győry, K.: On some norm inequalities and discriminant inequalities in CM-fields.
    Publ. Math. Debr. 89 (4), 513-523, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Győry, K., Hajdu, L., Tijdeman, R.: Representation of finite graphs as difference graphs of S-units. II.
    Acta Math. Hung. 149 (2), 423-447, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2015
  1. Bazsó, A., Bérczes, A., Győry, K., Pintér, Á.: Erratum to the paper "On the resolution of equations Axn - Byn = C in integers x, y and n >= 3, II".
    Publ. Math. Debr. 86 (1-2), 251-253, 2015.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Evertse, J., Győry, K.: Unit equations in Diophantine number theory.
    Cambridge Univ Press, Cambridge, XV, 363 p., 2015. ISBN: 9781107097605
2014
  1. Bérczes, A., Evertse, J., Győry, K.: Effective results for Diophantine equations over finitely generated domains.
    Acta Arith. 163 (1), 71-100, 2014.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Evertse, J., Győry, K.: Effective results for Diophantine equations over finitely generated domains: A survey.
    In: Number theory, analysis and combinatorics, Proceedings of the Pál Turán Memorial Conference, August 22-26, 2011, Budapest / J. Pintz, A. Biró, K. Győry, G. Harcos, M. Simonovits, J. Szabados, eds, Walter De Gruyter & Co, [S.l.], 63-74, 2014. ISBN: 9783110282375
  3. Győry, K., Kovács, T., Péter, G., Pintér, Á.: Equal values of standard counting polynomials.
    Publ. Math. Debr. 84 (1-2), 259-277, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Pintz, J., Bíró, A., Győry, K., Harcos, G., Simonovits, M., Szabados, J.: Number theory, analysis, and combinatorics: Proceedings of the Paul Turán Memorial Conference held August 22-26, 2011 in Budapest.
    De Gruyter GmbH., Berlin, xii, 406 p., 2014. ISBN: 9783110282375
Show all
updated: 2024-04-14, 01:37

SCImago quartiles of
scientific journal articles

Number of scientific articles: 155
Q1/D1 7 (4.5%)
Q1 11 (7.1%)
Q2 29 (18.7%)
Q3 8 (5.2%)
Q4 4 (2.6%)
N/A 103 (66.5%)
-
OK

SCImago subject areas and categories

Mathematics (52)
Mathematics (miscellaneous) (30)
Algebra and Number Theory (20)
Applied Mathematics (4)
Discrete Mathematics and Combinatorics (2)
Theoretical Computer Science (2)
Analysis (1)
Computational Mathematics (1)
Geometry and Topology (1)
Statistics and Probability (1)
Computer Science (1)
Computational Theory and Mathematics (1)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Evertse, Jan-Hendrik
Show more
Evertse, Jan-Hendrik
Everest, Graham Robert
Saradha, N. Iyswarya
Stewart, Cameron Leigh
Michaud-Jacobs, Philippe
Swaminathan, Ashvin A.
Thuswaldner, Jörg M.